MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE W/PRE-ATTACHED HOLD

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE W/PRE-ATTACHED HOLD
Model Number 110201030004 & 110201030008
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 09/05/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: incident description: pain when trying to extract blood from a patient immobilized at home.The extraction could not be performed with this material.Consequences for the patient: pain during puncture and possible hematoma after unsuccessful search maneuver to canalize the vein.Comments: since we have been using this type of material, complaints from professionals and patients are daily in the laboratory of this health center, problems with canalizing veins, pain for patients during puncture.Previously, with another manufacturer of wing nuts, this was occasional.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct model number, lot number, report type adverse event and product problem provided in the initial mdr [3014312726-2024-00303].The previously reported was incorrect.The correct report type is product problem only.The correct model numbers are 110201030004 & 110201030008.The correct lot numbers are 07401040 & 07208017.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE W/PRE-ATTACHED HOLD
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang, IL 
CH  
MDR Report Key22035625
Report Number3014312726-2024-00303
Device Sequence Number8788342
Product Code JKA
UDI-Device Identifier00818392015591
UDI-Public(01)00818392015591(01)00818392015614
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201030004 & 110201030008
Device Lot Number07401040 & 07208017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown